MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068229
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported by the patient that after an hour of wear time, the bhs causes extreme pain, and she can only wear it for an hour at a time.The orthopedic doctor told her to cut back to like 3 hours a day or break up into sessions.The patient saw the rheumatoid doctor and he told her the setting could be adjusted and to call.The patient was upset at the hassle.The patient was told by the sales representative they would reach out to a team member.The sales representative wanted to check if the bhs could be switched to an opak device.No additional information has been received at this time.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.D3 added suite (b)(4).
 
Event or Problem Description
It was reported by the patient that after an hour of wear time, the bhs causes extreme pain, and she can only wear it for an hour at a time.The orthopedic doctor told her to cut back to like 3 hours a day or break up into sessions.The patient saw the rheumatoid doctor and he told her the setting could be adjusted and to call.The patient was upset at the hassle.The patient was told by the sales representative they would reach out to a team member.The sales representative wanted to check if the bhs could be switched to an opak device.No additional information has been received at this time.It was later reported by the patient that when she wears the unit, the pain is in her left hand.The patient is having pain within an hour to two hours.The patient is treating the forearm.The patient stated that she compares the pain to nerve pain or carpal tunnel pain.The pain level started at a 2 or 3 out of 10 and it would build up and after a few hours, the patient will take it off.The patient treats with the device approximately 5 hours a day.The patient has seen her surgeon.The patient takes off the unit when the pain level is at an 8.
 
Additional Manufacturer Narrative
Corrections - b4: date of this report added, d3: manufacturer address and email address, g1: contact office and manufacturer site, g3, g6: report type, h6: device code, impact code additional information - h6: method, h10: additional narrative, h11.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was unable to be reviewed as the lot number of the product is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates only - a supplemental report is being submitted to address the discrepancies between fda medwatch form 3500a and gudid.Corrections: d1: brand name, d2a: device common name, d4: model number, d4: expiration date, g4: pma/510(k)#, h4: device manufacture date, h5: labeled for single use, h6: evaluation codes.Additional information: b4: date of this report, g3: date received by manufacturer.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key18707909
Report Number0002242816-2024-00019
Device Sequence Number8508507
Product Code LOF
UDI-Device Identifier00812301020546
UDI-Public00812301020546
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068229
Device Catalogue Number1068229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date03/18/2024
06/25/2024
01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE.; SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Patient Age75 YR
Patient SexFemale
Patient EthnicityNon Hispanic